# SDR SIMA201906174004

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 31,702 hours, 28,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PS-1 CHECK FOUND AFT GALLEY EXIT IDENTIFIER SIGN INOP-C/A-REMOVED AND REPLACED EXIT IDENTIFIER SIGN AFT OF GALLEY IAW EMB 140 AMM 33-50-13. OPC FAILED. FURTHER TROUBLESHOOTING REQUIRED
